CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Shepherd-Barron-N"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2018
Number of items: 1.

2018

Jordan, Bruce W. and Keeton, Allan G. and Poonen, Bjorn et al. (2018) Abelian varieties isogenous to a power of an elliptic curve. Compositio Mathematica, 154 (5). pp. 934-959. ISSN 0010-437X. https://resolver.caltech.edu/CaltechAUTHORS:20170922-140322875

This list was generated on Sun Aug 9 23:44:03 2020 PDT.